# SDR AALA201912279009

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 24,049 hours, 9,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT LENS IS BROKEN AT ROW 16L. REPLACED EMERGENCY LIGHT AT ROW 16L IAW AMM 33-51-19.
